# SDR 2008UALA04118

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 37,614 hours, 4,566 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3004071
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON DOOR 4L INOP.  FOUND UNSECURE CONNECTOR.  RESECURED CONNECTOR. OP CK NORMAL.
